# SDR 9719869615

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- System (JASC): 2550 · Cargo Compartments
- Part: Blanket
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INSULATION BLANKET OBSTRUCTING OUTFLOW VALVE.  REINSTALLED BLANKET.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
